[feed] Atom [feed] RSS 1.0 [feed] RSS 2.0

A schizogregarine disease of larvae of the almond moth, Ephestia cautella.

Nagamma, M. V. and Majumder, S. K. (1968) A schizogregarine disease of larvae of the almond moth, Ephestia cautella. Journal of Invertebrate Pathology, 10. pp. 450-452.

[img] PDF
Journal of Invertebrate Pathology, Volume-10( (1968) 450-452.pdf - Published Version
Restricted to Registered users only

Download (112kB)

Item Type: Article
Uncontrolled Keywords: almond moth, Ephestia cautella
Subjects: 500 Natural Sciences and Mathematics > 07 Life Sciences > 01 Biology
Divisions: Plant Cell Biotechnology
Depositing User: Food Sci. & Technol. Information Services
Date Deposited: 17 Jun 2014 11:40
Last Modified: 17 Jun 2014 11:40
URI: http://ir.cftri.com/id/eprint/2567

Actions (login required)

View Item View Item